# SDR SWAA2025033115241

- Difficulty date: March 8, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 68,616 hours, 35,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED TRAILING EDGE IRSS213 AT LT WING 2025-186156<[01] REPLACED SUPPORT BRACKET LOCATED TRAILING EDGE IRSS213 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG115A2001 SHEET 24 REV A MEASURE OF CRAK IS: 0.609 P/N: 500-196-30 S/N: A23048253 DUA DATE:05-JUN-25;[02] TASK CARD COMPLETE.
